- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (2)
- Authors
- Bykov, Valeriy I.; Tsybenova, Svetlana B.
- Contact information
- Bykov, Valeriy I.: Emanuel Institute of Biochemical Physics RAS Moscow, Russian Federation; OCRID: 0000-0003-0775-385X; Tsybenova, Svetlana B.: Emanuel Institute of Biochemical Physics RAS Moscow, Russian Federation; OCRID: 0000-0001-5599-0580
- Keywords
- algebraic equation; real root; complex root; root locus; nonlinear equation with parameters
- Abstract
The locus of real and complex roots of algebraic equations are constructed in this paper. Calculations of specific equations show that the location of their roots depends on the type of equation
- Pages
- 141–150
- DOI
- 10.17516/1997-1397-2020-13-2-141-150
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/135134
Journal of Siberian Federal University. Mathematics & Physics / Root Locus of Algebraic Equations
Full text (.pdf)